MAUDE Adverse Event Report: SUTURES INDIA PVT., LTD. RELI REDGIT CHR; CHROMIC GUT SUTURE

SUTURES INDIA PVT., LTD. RELI REDGIT CHR; CHROMIC GUT SUTURE
Catalog Number GC636-BRC
Health Effect - Clinical Code Inflammation (1932)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dentist office representative indicated they expected the chromic gut to absorb within 4-7 days.Chromic gut sutures generally take longer to absorb, so a plain gut suture was recommended which may be better to meet the customer's expectation.Also, it was reported that antibiotics were prescribed as a precaution due to the inflammation, however, there were no reports of infection associated with these events.This report will be updated upon the manufacturer's conclusion of this event.
 
Event or Problem Description
The customer reported the chromic gut suture is lasting 14 plus days in patient's mouth caused gingival inflammation and irritation (via collecting food and bacteria).Patients underwent extraction of the initial suture and were placed on antibiotics after surgery as a precaution as they do with all surgery patients.
 
Event or Problem Description

Brand Name
RELI REDGIT CHR
Common Device Name
CHROMIC GUT SUTURE
Manufacturer (Section D)
SUTURES INDIA PVT., LTD.
472d, 13th cross, 4th phase
peenya industrial area
bengaluru, 560 0 58
IN  560 058
MDR Report Key6630129
Report Number1058382-2017-00004
Device Sequence Number13657016
Product Code GAL
UDI-Device Identifier00386120005676
UDI-Public00386120005676
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/09/2017
Report Date (Section F) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberGC636-BRC
Device Lot NumberMY60014, MY60044, MY52067
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/07/2017
Device Age2 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/11/2017
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA08/11/2017